# SDR SWAA2019052833024

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 49,276 hours, 28,796 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213A120125
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ODOR INFLIGHT DECK INFLIGHT NO ODOR NOTICED IN CABIN.  FOUND THREE SUCTION VENTS/DUCTS CLOGGED WITH LINT-DIRT.  TWO BEHIND P6-1 & P6-2 AND ONE UNDER UPPER CENTRAL PANEL 9 ACCESS PANEL). CLEANED DUCTS AS PER AMM.
